# SDR ASAA2023081744651

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,353 hours, 13,043 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 213A64041
- Condition: Unknown
- Location: Main Passenger C
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPS- AFT FA REPORTS WARM CABIN. AFTER DISCUSSION IT WAS DECIDEDTO TAKEOFF. AFTER TAKEOFF AND CLIMB WE (FLT CREW) WORKED WITH AC PACKS. @FL180 THE FOLLOWING NUMBERS WERE NOTED: R-26/ L-43. CABIN AND CONTROL CABIN TEMP SELECTORS IN FULL COLD FOR 1 HOUR+. (TRIM AIR OFF PER CHECKLIST). CABIN TEMP HIGH BUT NOT UNBEARABLE. @FL3800 SUPPLY DUCT FWD 25 AFT 28P: PASS CABIN FWD 30 AFT 32. GROUNDED - YES. ACCOMPLISHED FIM 21-62 TASK 801. NO DEFECTS NOTED. ALSO ACCOMPLISHED AMM 21-61-00-700-8074-002. OPERTATIONAL TEST PASSED. NO DEFECTS NOTED. AS A PRECAUTION CHANGED CABIN TEMP SENSOR FILTERS, REF AMM 21-61-06-000-801 & 21-61-400-801. DUCT PRESS NORMAL.
